mRNA vaccines and Myopericarditis

Some time ago, I posted about the need to aspirate the needle before injecting with AstraZeneca vaccine. When I finally had my first jab of AZ, I asked the nurse to aspirate the needle, and that simple change helped my nerves a lot.

Now, there’s proof that not aspirating the needle before injecting mRNA vaccines can cause myopericarditis, which is a rare but known side-effect of mRNA vaccines such as Pfizer and Moderna.

Rather than trying to explain the research myself, please watch this video in which Dr John Campbell explains the terms, the research and the results:

I know a lot of you have already had both doses of whichever vaccine was available. But…it’s pretty obvious that we’re going to need booster shots fairly soon. That means you will once again be at the whim of fate.

The number of people unfortunate enough to develop myopericarditis is small, but it is real so, when it’s your turn for a booster…go to your GP and ASK for the needle to be aspirated. For your health and peace of mind.

cheers,
Meeks

About acflory

I am the kind of person who always has to know why things are the way they are so my interests range from genetics and biology to politics and what makes people tick. For fun I play online mmorpgs, read, listen to a music, dance when I get the chance and landscape my rather large block. Work is writing. When a story I am working on is going well I'm on cloud nine. On bad days I go out and dig big holes... View all posts by acflory

12 responses to “mRNA vaccines and Myopericarditis

Don't be shy!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: